# SDR MASA2009010400005

- Difficulty date: January 4, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 21,998 hours, 20,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT CLOSE.  MX ADJUSTED FWD SERRATED PLATE.  OPS CHECKED GOOD.
